# SDR DLM88091487

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 59,572 hours, 47,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV EXCESSIVE CORROSION WAS FOUND ON LONGERON 24 LT BETWEEN STA Y=1287-1309.  LONGERON WAS REPLACED IAW SRM 53-02 FIG 18.
